Spectral mapping theorems for semigroups of operators

Nagy, Béla: Spectral mapping theorems for semigroups of operators. Acta scientiarum mathematicarum, (38) 3-4. pp. 343-351. (1976)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
Page Range: pp. 343-351
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 351. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14596

Actions (login required)

View Item View Item